# SDR AALA201809286003

- Difficulty date: September 24, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 29,727 hours, 11,828 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Part number: 713430110
- Condition: Defective
- Location: Row 33abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN SERVICE UNIT PANEL FAILED AN OPERATIONAL CHECK AT ROW 33 ABC.  REPLACED THE OXYGEN SERVICE UNIT, AND PERFORMED OXYGEN DROP CHECK SUCCESSFULLY.
